# SDR CALA9901606

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEADING EDGE ACCESS PANEL SKIN OF VERTICAL STABILIZER WITH FASTENERS PULLING THROUGH AT STA 134.  A DOUBLER WAS INSTALLED IAW SRM 55-30-7, 51-10-6, 51-20-0, AND 51-30-2.
